Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 396, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 25, 2007, 6:07 PM CDT for Ashley County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2007, 6:07 PM CDT (23:07 UTC)
- Expired
- Aug 25, 2007, 6:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 183 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 6:14 PM CDT | TSTM WND DMG | 3 Se Fountain Hill, AR | A FEW TREES WERE BLOWN DOWN WITH A COUPLE ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 252310 SVRJAN ARC003-252345- /O.NEW.KJAN.SV.W.0396.070825T2307Z-070825T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 607 PM CDT SAT AUG 25 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ASHLEY COUNTY IN SOUTHEAST ARKANSAS... THIS INCLUDES THE CITY OF WILMOT... * UNTIL 645 PM CDT * AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FOUNTAIN HILL...OR ABOUT 7 MILES NORTH OF HAMBURG...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE JUST... NORTHEAST OF HAMBURG BY 625 PM CDT AND SOUTHWEST OF SNYDER BY 625 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3330 9145 3304 9157 3334 9189 3340 9187 TIME...MOT...LOC 2307Z 306DEG 24KT 3331 9179 $$ MME
1 follow-up statement
000
WWUS54 KJAN 252334
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT SAT AUG 25 2007
ARC003-252345-
/O.CON.KJAN.SV.W.0396.000000T0000Z-070825T2345Z/
ASHLEY AR-
634 PM CDT SAT AUG 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR ASHLEY COUNTY...
AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER ASHLEY COUNTY...OR ABOUT NEAR
HAMBURG...MOVING SOUTHEAST AT 15 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3335 9176 3326 9157 3311 9164 3318 9173
3320 9173 3327 9182 3328 9182 3329 9183
TIME...MOT...LOC 2334Z 318DEG 16KT 3323 9174
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 5:50 PM CDT, 17 minutes earlier.
Area forecast discussion, Aug 25, 5:50 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 550 PM CDT SAT AUG 25 2007 .DISCUSSION... DID A QUICK UPDATE TO TONIGHTS FORECAST BASED ON LATEST MODEL GUIDANCE AND CURRENT RADAR TRENDS. CONVECTION IS PRETTY MUCH GONE THROUGH A MAJORITY OF THE FORECAST AREA WHERE EARLIER ACTIVITY HAVE PRETTY MUCH USED UP AVAILABLE INSTABILITY. HOWEVER...BOUNDARY SINKING SOUTHEAST INTO THE NORTHWEST CORNER OF THE CWA IS BRINGING SOME STORMS INTO SOUTHEAST AR AND NORTHWEST MS COUNTIES. ALSO...NUMEROUS STORMS IN WEST AL ARE TRYING TO BACK-BUILD WEST INTO EASTERN MISSISSIPPI RIGHT NOW. MODELS SUGGESTS THAT THE BACKBUILDING TREND INTO EASTERN MS COULD CONTINUE THROUGH THE NIGHT AS A WEAK LOW LEVEL CONVERGENCE AXIS SETS UP. IN THE NORTHWEST...CONVECTION ALONG THE MENTIONED FRONT SHOULD TREND TOWARDS DISSIPATING IN THE EARLY EVENING HOURS. WILL DO A MORE COMPREHENSIVE UPDATE A LITTLE LATER. /BB/ && .PREVIOUS DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT). LATEST SATELLITE IMAGERY SHOWS THE TUTT CIRCULATION ROTATING OVER THE NORTHERN GULF NEARING SOUTHEAST MISSISSIPPI. MEANWHILE AN UPPER TROUGH WAS MOVING THROUGH THE MID TO UPPER MISSISSIPPI VALLEY. THIS WAS ASSOCIATED WITH AN APPROACHING FRONT...WHICH WILL AFFECT THE REGION FOR SUNDAY. AREA RADARS SHOWS SOME CONVECTION ACROSS THE ARKLAMISS. VISIBLE IMAGERY SHOWS A GOOD CLOUD LAYER FROM THE ANVIL CANOPY. FOR TONIGHT...EXPECT THE CONVECTION THROUGH MOST OF THE EVENING WITH SOME SHOWERS LINGERING AFTER MIDNIGHT. A FEW OF THE STORMS COULD STILL BE STRONG TO SEVERE FOR THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING WITH SOME LOCALIZED FLOODING POSSIBLE. THIS WILL BE DUE TO THE TUTT LOW CONTINUING TO PUSH GULF MOISTURE INTO THE REGION. WILL PUT THE BEST SCATTERED POPS ACROSS AREAS EAST OF THE DELTA REGION. WENT CLOSE TO GUIDANCE OF OVERNIGHT LOWS WITH NUMBERS IN THE LOWER 70S. FOR SUNDAY...THE UPPER TROUGH WILL PUSH A WEAK FRONT EARLY INTO THE NORTHERN COUNTIES. THIS WILL HELP WITH SOME ADDED LIFT. TROPICAL MOISTURE WILL STILL BE PLENTIFUL WITH 2 PLUS INCHES OF PRECIPITABLE WATER. COULD STILL GET SOME ISOLATED STRONG TO SEVERE DURING THE DAY SUNDAY WITH LOCALLY HEAVY RAINS. WILL PUT LIKELY POPS ACROSS THE SOUTH DURING THE AFTERNOON AND ISOLATED POPS ACROSS THE FAR NORTHWEST. TEMP WISE EXPECT ANOTHER ANVIL CANOPY TO SLOW DOWN HIGHS. SO CUT TEMPS AROUND 1 TO 2 CATEGORIES ACROSS AREAS EAST OF THE DELTA REGION. SO WILL HAVE NUMBERS RANGING FROM THE UPPER 80S EAST TO THE MIDDLE TO UPPER 90S WEST. FOR SUNDAY NIGHT...THE TUTT LOW WILL HAVE MOVED FAR ENOUGH WEST TO BE AWAY FROM INFLUENCING OUR WEATHER AT THIS TIME. THIS WILL ALLOW THE SHOWERS TO END DURING THE EVENING HOURS. THE WEAK FRONT WILL BECOME STATIONARY ACROSS THE NORTH BY SUNDAY EVENING. WENT CLOSE TO MAV GUIDANCE ON POPS AND TEMPS. ON POPS WE WILL GO WITH ISOLATED POPS IN THE NORTH TO LOW SCATTERED POPS ACROSS THE SOUTH. LOWS WILL ONCE AGAIN BE IN THE LOWER 70S./17/ LONGER TERM...(MONDAY THROUGH SATURDAY).DEEP MOISTURE WILL LIFT INTO THE LOWER MS RIVER VALLEY IN THE LONGER TERM WITH PRECIPITABLE WATER VALUES WELL ABOVE 2 INCHES FOR MUCH OF THE PERIOD. A GULF TROUGH WILL PIVOT ALONG THE SRN FRINGES OF THE UPPER RIDGE EARLY IN THE WORK WEEK WHILE A BROAD DIFFUSE TROUGH WORKS ITS WAY IN FROM THE NW LATER IN THE WEEK. MODELS DISAGREE ON TIMING AND PROGRESSION OF THE SURFACE TROUGH INTO THE REGION NEXT WEEK BUT RAIN CHANCES WILL INCREASE LATER ON THE WEEK AS THE BOUNDARY STALLS. LOW LEVEL TROUGHING PERSISTS OVER SRN ZONES INTO THE WEEKEND TO MAINTAIN RAIN CHANCES ACROSS THE REGION. INCREASED SKY COVER BUT NO CHANGES MADE TO POPS FOR THE EXTENDED PERIOD. ALSO MAINTAINED EARLIER FORECAST TEMPERATURES. TREND OF WARMER READINGS EARLY IN THE WEEK AND COOLER TEMPS LATE IN WEEK LOOKS REASONABLE AS HIGH PRESSURE GIVES WAY TO UPPER RIDGING. TEMPERATURE ANOMALIES SLIGHTLY ON THE WARM SIDE MON INTO MID WEEK WITH SLIGHTLY COOL ANOMALIES NOTED FRIDAY INTO THE WEEKEND. PREV DISCUSSION ATTACHED: A BIT OF A PATTERN CHANGE CAN BE EXPECTED OVER THE ARKLAMISS REGION FOR THE LONG TERM. WE SEE THE REMNANTS OF THE FRONT STALLED OVER PORTIONS OF THE CWFA FOR MONDAY. THIS FEATURE IS EXPECTED TO WAVER NORTH A BIT OVER THE NEXT FEW DAYS AND CONTINUE TO AFFECT THE CWFA THROUGH MUCH OF THE WEEK BEFORE WASHING OUT. THE AREA WILL HAVE PLENTY OF MOISTURE WITH PWATS AROUND 2.0 INCHES OVER AT LEAST THE SOUTHERN HALF OF THE CWFA THROUGH THE WORK WEEK. THIS COMBINED WITH MLCAPES AVERAGING 1200-1500 J/KG EACH DAY SHOULD ALLOW ISOLATED TO SCATTERED AFTERNOON CONVECTION EACH DAY THIS WEEK...ESPECIALLY IN THE SOUTH. PRETTY MUCH REMAINED WITH GUI FOR POPS THROUGH THE WORK WEEK WITH NO MAJOR DISAGREEMENTS. BY THE END OF THE WORK WEEK AND INTO THE WEEKEND WE BEGIN TO SEE A FRONT APPROACHING THE CWFA FROM THE NORTH. MODELS ARE COMING IN SLOWER WITH THIS FRONT...PLACING IT OVER THE PLAINS STATES DURING THE DAY FRIDAY...AND MOVING CLOSER TO THE AREA BY THE END OF THE WEEKEND. THIS WILL ALLOW FOR MOISTURE TO POOL AHEAD OF THE FRONT FOR THE WEEKEND GIVING PWATS BETWEEN 2.0-2.2 INCHES FOR SATURDAY AND SUNDAY. SO FRI THROUGH SUN SHOULD GIVE OUR BEST SHOT AT SOME MUCH NEEDED RAIN IN THE LONG TERM. TEMPERATURES THROUGH THE LONG TERM WILL BE COOLER THAN WHAT WE HAVE BEEN SEEING AS THERE WILL BE MORE IN THE WAY OF MOISTURE AND CLOUD COVER EACH DAY...ESPECIALLY BY NEXT WEEKEND. HOWEVER WE WILL STILL SEE TEMPERATURES ABOVE CLIMATOLOGY AT LEAST THROUGH THE WORK WEEK AS HIGHS WILL GET TO AT LEAST THE MIDDLE 90S MOST DAYS AND LOWS IN THE LOWER 70S. REMAINED RELATIVELY CLOSE TO GUI THROUGH MUCH OF THE LONG TERM FOR LOWS. I DID BUMP UP HIGH TEMPS IN A FEW LOCATIONS FOR MOST OF THE PERIODS...WHICH IS SUPPORTED BY 925MB TEMPS AVERAGING 24-26C AND 850MB TEMPS AROUND 18-20C THROUGH THE WORK WEEK AS WELL AS ENSEMBLE GUI. && .AVIATION... && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 89 71 96 / 23 46 24 38 MERIDIAN 70 89 72 94 / 45 38 24 41 VICKSBURG 72 94 71 96 / 21 41 22 34 HATTIESBURG 72 90 73 95 / 34 63 23 40 NATCHEZ 72 89 71 95 / 20 57 23 36 GREENVILLE 71 97 71 99 / 28 18 13 15 GREENWOOD 71 95 71 97 / 24 24 15 17 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50
Hazardous weather outlook, Aug 25, 1:55 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 155 PM CDT SAT AUG 25 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 155 PM CDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA... SOUTHEAST ARKANSAS AND MUCH OF MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED EAST OF THE MISSISSIPPI RIVER THIS AFTERNOON AND EVENING AND AGAIN DURING THE DAY SUNDAY. THEY WILL BE MOST NUMEROUS EAST OF INTERSTATE 55 DURING THE AFTERNOON AND EVENING EACH DAY. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING DOWNBURST WINDS UP TO 60 MPH. PERIODS OF TORRENTIAL RAINFALL WILL ALSO OCCUR AND MAY PRODUCE FLOODING NEAR STRONGER STORMS. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND SMALL HAIL WILL ALSO ACCOMPANY THUNDERSTORMS. THE EFFECTS OF DEEP MOISTURE AND AN UNSTABLE AIR MASS WILL COMBINE TO PRODUCE SCATTERED THUNDERSTORMS OVER THE ARKLAMISS TODAY AND SUNDAY. WIND FLOW ASSOCIATED WITH A GULF LOW TO THE SOUTH AND AN APPROACHING LOW FROM THE WEST WILL PROVIDE ADDED SUPPORT FOR STRONG THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03/17
In the hours before
Local storm report, Aug 25, 1:45 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM HAIL SUMRALL 31.42N 89.55W
08/25/2007 E0.75 INCH LAMAR MS LAW ENFORCEMENT
SUMRALL POLICE REPORTED THAT DIME-SIZED HAIL FELL.
1214 PM FLASH FLOOD SUMRALL 31.42N 89.55W
08/25/2007 LAMAR MS LAW ENFORCEMENT
SUMRALL POLICE REPORTED SOME MINOR FLOODING WITHIN CITY
LIMITS.
&&
HAMRICKLocal storm report, Aug 25, 1:50 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
150 PM CDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD COLUMBIA 31.26N 89.83W
08/25/2007 MARION MS CO-OP OBSERVER
MINOR STREET FLOODING REPORTED IN COLUMBIA.
&&
TARVERSpecial weather statement, Aug 25, 2:34 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 234 PM CDT SAT AUG 25 2007 MSZ062-252020- LINCOLN MS- 234 PM CDT SAT AUG 25 2007 ...STRONG THUNDERSTORM WITH VERY HEAVY RAIN OVER LINCOLN COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING TORRENTIAL RAIN WAS LOCATED ABOUT 4 MILES SOUTH OF BROOKHAVEN AT 234 PM...AND MOVING TO THE WEST AT ONLY 5 MPH. VERY HEAVY RAIN...ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO EXPECTED WITH THIS STORM. PEOPLE IN LINCOLN COUNTY...INCLUDING THE CITY OF BROOKHAVEN...SHOULD MONITOR THIS STORM CLOSELY. THIS STORM COULD BECOME SEVERE AT ANY TIME. DH
Local storm report, Aug 25, 3:11 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD COLUMBIA 31.26N 89.83W
08/25/2007 MARION MS EMERGENCY MNGR
SIGNIFICANT STREET FLOODING REPORTED WITHIN CITY
LIMITS AS A RESULT OF NEARLY 4.2 INCHES OF RAINFALL.
37 BUSINESSES REPORTED SOME WATER DAMAGE.
&&
HAMRICKSpecial weather statement, Aug 25, 4:45 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 445 PM CDT SAT AUG 25 2007 MSZ031-252215- LOWNDES MS- 445 PM CDT SAT AUG 25 2007 ...INTENSE THUNDERSTORMS CLIPPING NORTHERN LOWNDES COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF CALEDONIA AT 445 PM CDT...MOVING SOUTHEAST AT 15 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN LOWNDES COUNTY SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, Aug 25, 5:52 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 552 PM CDT SAT AUG 25 2007 ARZ074-252335- ASHLEY AR- 552 PM CDT SAT AUG 25 2007 ...STRONG THUNDERSTORM MOVING INTO ASHLEY COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER FOUNTAIN HILL AT 552 PM CDT... MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN ASHLEY COUNTY...INCLUDING THE CITY OF HAMBURG...SHOULD MONITOR THIS STORM CLOSELY. BYB
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.